An inverse problem for fractional diffusion equation in 2-dimensional case : Stability analysis and regularization

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

24 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)185-199
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume393
Issue number1
Publication statusPublished - 1 Sep 2012

Abstract

In this paper we investigate an inverse problem for a time-fractional diffusion equation which is highly ill-posed in the two-dimensional setting. Based on an a priori assumption, we give a conditional stability result. Some new regularization methods are constructed for solving the inverse problem and the corresponding error estimates are proved. For numerical illustration, several examples are constructed to demonstrate the feasibility and efficiency of the proposed methods. © 2012 Elsevier Ltd.

Research Area(s)

  • Ill-posedness, Numerical approximation, Regularization, Stability estimate, Time-fractional diffusion equation